TITLE

Bifurcation and symmetry breaking for a class of semilinear elliptic equations in an annulus

AUTHOR(S)
Gladiali, Francesca; Grossi, Massimo; Pacella, Filomena; Srikanth, P.
PUB. DATE
March 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2011, Vol. 40 Issue 3/4, p295
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we consider the problem where A is an annulus of $${\mathbb{R}^N,N\ge2}$$ and p > 1. We prove bifurcation of nonradial solutions from the radial solution in correspondence of a sequence of exponents { p} and for expanding annuli.
ACCESSION #
57389812

 

Related Articles

  • Structure of Coexistence States for a Class of Quasilinear Elliptic Systems. Guo Ying Yang; Ming Xin Wang // Acta Mathematica Sinica;Sep2007, Vol. 23 Issue 9, p1649 

    The structure of positive solutions of the p-Laplacian systems is discussed via bifurcation theory and monotone techniques.

  • Eigenvalue Problems and Bifurcation of Nonhomogeneous Semilinear Elliptic Equations in Exterior Strip Domains. Tsing-San Hsu // Boundary Value Problems;2007, p1 

    We consider the following eigenvalue problems: -Δu + u = λ( f (u) + h(x)) in Ω, u > 0 in >, u ϵ H10 (Ω), where λ > 0, N = m+ n ≥ 2, n ≥ 1, 0 ϵ ω Rm is a smooth bounded domain, S = ω × Rn, D is a smooth bounded domain in RN such that D ?? S, Ω =...

  • Existence and Non-Existence Result for Singular Quasilinear Elliptic Equations. Mingzhu Wu; Zuodong Yang // Applied Mathematics;Nov2010, Vol. 1 Issue 5, p351 

    We prove the existence of a ground state solution for the qusilinear elliptic equation -div(∣ ∇u ∣p-2 ∇u) =f (x,u) in ω ⊂ RN, under suitable conditions on a locally Holder continuous non-linearity f(x, t), the non-linearity may exhibit a singularity as t →...

  • Existence and uniqueness of positive solutions for a class of semilinear elliptic systems. Cui, Ren; Shi, Jun; Wang, Yu // Acta Mathematica Sinica;Jun2011, Vol. 27 Issue 6, p1079 

    The authors prove the uniqueness and existence of positive solutions for the semilinear elliptic system which involves nonlinearities with sublinear growth conditions.

  • Existence of Solutions for a Nonlinear Elliptic Equation with General Flux Term. Hee Chul Pak // Fixed Point Theory & Applications;2011, Special section p1 

    We prove the existence of solutions for an elliptic partial differential equation having more general flux term than either p-Laplacian or flux term of the Leray-Lions type conditions: Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. Brouwer's fixed...

  • ON THE NUMBER OF LIMIT CYCLES OF SOME LIENARD SYSTEMS. MAOAN HAN; HUI YAN; JUNMIN YANG; LHOTKA, CHRISTOPH // Canadian Applied Mathematics Quarterly;Spring2009, Vol. 17 Issue 1, p61 

    In this paper, we are concerned with the problem of limit cycle bifurcations of some polynomial Liénard systems whose unperturbed system is a system of degree four having a double homoclinic loop and a homoclinic loop. By using the expansion of Melnikov functions and homoclinic bi-furcation...

  • The Hindmarsh–Rose neuron model: Bifurcation analysis and piecewise-linear approximations. Storace, Marco; Linaro, Daniele; de Lange, Enno // Chaos;Sep2008, Vol. 18 Issue 3, p033128 

    This paper provides a global picture of the bifurcation scenario of the Hindmarsh–Rose model. A combination between simulations and numerical continuations is used to unfold the complex bifurcation structure. The bifurcation analysis is carried out by varying two bifurcation parameters...

  • SPURIOUS NUMERICAL SOLUTIONS OF DELAY DIFFERENTIAL EQUATIONS. Hong-jiong Tian; Li-qiang Fan; Yuan-ying Zhang; Jia-xiang Xiang // Journal of Computational Mathematics;Mar2006, Vol. 24 Issue 2, p181 

    This paper deals with the relationship between asymptotic behavior of the numerical solution and that of the true solution itself for fixed step-sizes. The numerical solution is viewed as a dynamical system in which the step-size acts as a parameter. We present a unified approach to look for...

  • On the elastica solution of a tensegrity structure: Application to cell mechanics. Lazopoulos, K. A.; Lazopoulou, N. K. // Acta Mechanica;Mar2006, Vol. 182 Issue 3/4, p253 

    Stability studies of a tensegrity structure, used as a model for cell deformability, are performed. This structure is composed by six slender struts interconnected by 24 linearly elastic tendons and is prestressed. The tendons and the struts are governed by linear constitutive laws. The struts...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics